Open Access
2011 The Optimization of Solutions of the Dynamic Systems with Random Structure
Miroslava Růžičková, Irada Dzhalladova
Abstr. Appl. Anal. 2011(SI1): 1-18 (2011). DOI: 10.1155/2011/486714


The paper deals with the class of jump control systems with semi-Markov coefficients. The control system is described as the system of linear differential equations. Every jump of the random process implies the random transformation of solutions of the considered system. Relations determining the optimal control to minimize the functional are derived using Lyapunov functions. Necessary conditions of optimization which enables the synthesis of the optimal control are established as well.


Download Citation

Miroslava Růžičková. Irada Dzhalladova. "The Optimization of Solutions of the Dynamic Systems with Random Structure." Abstr. Appl. Anal. 2011 (SI1) 1 - 18, 2011.


Published: 2011
First available in Project Euclid: 12 August 2011

zbMATH: 1217.93184
MathSciNet: MR2800068
Digital Object Identifier: 10.1155/2011/486714

Rights: Copyright © 2011 Hindawi

Vol.2011 • No. SI1 • 2011
Back to Top